# SDR FDEA202011052808

- Difficulty date: November 5, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 33,682 hours, 23,413 cycles
- Engine: Rroyce RB211535E4
- Engine time: 73,809 hours, 28,276 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 28,276 cycles
- Component part number: RB211535E4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

`#2 ENGINE COMPRESSOR CASING FWD MOST FRAME FLANGE HAS AREAS OF CORROSION AROUND THE  REMOVED #2 ENGINE REF WORK CARD # 7180260-02-01 SEQ #172 AND REPLACED ENGINE REF WORK CARD #   7180260-02-02 SEQ # 173
